Mots-clés : monotone coefficients.
@article{MZM_2021_109_5_a8,
author = {A. Yu. Popov},
title = {Refinement of {Estimates} of {Sums} of {Sine} {Series} with {Monotone} {Coefficients} and {Cosine} {Series} with {Convex} {Coefficients}},
journal = {Matemati\v{c}eskie zametki},
pages = {768--780},
year = {2021},
volume = {109},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2021_109_5_a8/}
}
TY - JOUR AU - A. Yu. Popov TI - Refinement of Estimates of Sums of Sine Series with Monotone Coefficients and Cosine Series with Convex Coefficients JO - Matematičeskie zametki PY - 2021 SP - 768 EP - 780 VL - 109 IS - 5 UR - http://geodesic.mathdoc.fr/item/MZM_2021_109_5_a8/ LA - ru ID - MZM_2021_109_5_a8 ER -
A. Yu. Popov. Refinement of Estimates of Sums of Sine Series with Monotone Coefficients and Cosine Series with Convex Coefficients. Matematičeskie zametki, Tome 109 (2021) no. 5, pp. 768-780. http://geodesic.mathdoc.fr/item/MZM_2021_109_5_a8/
[1] H. K. Bari, Trigonometricheskie ryady, Fizmatgiz, M., 1961 | MR
[2] R. Salem, “Détermination de l'ordre de grandeur á l'origine de certaines séries trigonométriques”, C. R. Acad. Sci. Paris, 186 (1928), 1804–1806 | Zbl
[3] S. A. Telyakovskiĭ, “On the behavior near the origin of the sine series with convex coefficients”, Publ. Inst. Math. (Beograd) (N.S.), 58 (72) (1995), 43–50 | MR | Zbl
[4] A. Yu. Popov, “Otsenki summ ryadov po sinusam s monotonnymi koeffitsientami nekotorykh klassov”, Matem. zametki, 74:6 (2003), 877–888 | DOI | MR | Zbl
[5] A. P. Solodov, “Tochnaya otsenka snizu summy ryada po sinusam s vypuklymi koeffitsientami”, Matem. sb., 207:12 (2016), 124–158 | DOI | MR | Zbl
[6] A. P. Solodov, “Tochnye konstanty v dvustoronnei otsenke S. A. Telyakovskogo summy ryada po sinusam s vypukloi posledovatelnostyu koeffitsientov”, Matem. zametki, 107:6 (2020), 906–921 | DOI | Zbl
[7] A. Yu. Popov, A. P. Solodov, “Otsenki s tochnymi konstantami summ nekotorykh klassov ryadov po sinusam s monotonnymi koeffitsientami cherez mazhorantu Salema”, Matem. zametki, 104:5 (2018), 725–736 | DOI | Zbl
[8] P. Hartman, A. Wintner, “On sine series with monotone coefficients”, J. London Math. Soc., 28:1 (1953), 102–104 | DOI | MR | Zbl
[9] A. Yu. Popov, “Otsenki naimenshego polozhitelnogo kornya summy ryada po sinusam s monotonnymi koeffitsientami”, Matem. zametki, 96:5 (2014), 747–761 | DOI | MR | Zbl